Skip to main content
main-content

15.03.2016 | Case Report | Ausgabe 8/2016

Osteoporosis International 8/2016

Multiple cranial neuropathies following zoledronic acid infusion: a relationship? Clinical features and pathogenic discussion concerning a case

Zeitschrift:
Osteoporosis International > Ausgabe 8/2016
Autoren:
S. Deshayes, N. Martin Silva, J. Cogez, A. Baldolli, S. Fedrizzi, B. Bienvenu, A. Aouba

Abstract

The widespread use of bisphosphonates, especially in osteoporosis, has led to a greater number of reports of side effects. We describe for the first time a case of a 75-year-old female patient with a history of indolent sicca syndrome who developed multiple cranial neuropathies after zoledronic acid infusion. In this case, the elimination of the main causes of multiple cranial neuropathies, the chronology with zoledronic acid infusion, the absence of secondary complications of the Sjögren’s syndrome, reported cases of similar peripheral nerve injuries with interferon infusions, the spontaneous remission of this multiple cranial neuropathy in parallel with the induced flu-like syndrome, argue for its iatrogenic origin, probably by a great release of inflammatory mediators in this particular background of primary Sjögren’s syndrome.

Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten

★ PREMIUM-INHALT
e.Med Interdisziplinär

Mit e.Med Interdisziplinär erhalten Sie Zugang zu allen CME-Fortbildungen und Fachzeitschriften auf SpringerMedizin.de. Zusätzlich können Sie eine Zeitschrift Ihrer Wahl in gedruckter Form beziehen – ohne Aufpreis.

Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 8/2016

Osteoporosis International 8/2016 Zur Ausgabe

Neu im Fachgebiet Orthopädie und Unfallchirurgie

Mail Icon II Newsletter

Bestellen Sie unseren kostenlosen Newsletter Update Orthopädie und Unfallchirurgie und bleiben Sie gut informiert – ganz bequem per eMail.

Bildnachweise